It is currently Fri Aug 18, 2017 12:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Fri Jul 13, 2012 2:53 am 
Offline
New Poster
New Poster

Joined: Fri Jul 13, 2012 12:59 am
Posts: 3
:D .Haven't felt this good in I don't know how long.. I feel great and basically exactly how i felt
on the hydro's.-the head high.. Have the energy.self confidence,The feeling of just "Happy" to be alive and be a mother again
,Motivated ,organized ..Just on top of it.. Can anybody relate????& is this only temp.?


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 13, 2012 11:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Jun 10, 2012 10:12 am
Posts: 565
Location: in front of my laptop
Hello Lifeisgoodatthebeach! Your post stood out to me because I can relate. The first week I was on suboxone, I felt the EXACT same way. And it wasn't that long ago, so I remember it vividly. I had all the same feelings that went with using my hydros. At first I enjoyed it, but then it scared me. I was scared because I knew that I would try abusing it eventually if this feeling continued. Thank God it didn't. It lasted about a week, and since then I've had no feelings of being "high" after dosing. This is completely normal. Buprenorphine is a much much stronger drug than hydrocodone. So, naturally some people will feel a little buzz in the beginning of their treatment. Twice while in the beginning, I tried to take an extra sub to induce the same feeling, and of course it didn't work. Suboxone doesnt work like other opiates in that way. In fact, less seems to be more for a lot of people that I've read about on this forum.

It is a nice feeling to feel like you are organized, and super-mommy again. I felt the same way. But the best part is, when the buzz stopped happening a week later, I still felt on top of everything and motivated to get my life together. Just no buzz. If you do decide to try and take more, I can say from experience, that it is a waste of medication. I hope this post was what you were looking for in terms of answers.

Congratulations on choosing recovery!!!!! You and I are both going to be great mothers because of it! Keep on posting and let us all know how you are. If you have any questions, or just need to vent, we are here for that too!!!

_________________
"All great changes are preceded by chaos."
~Deepak Chopra


Top
 Profile  
 
PostPosted: Fri Jul 13, 2012 11:34 am 
Offline
New Poster
New Poster

Joined: Fri Jul 13, 2012 12:59 am
Posts: 3
:) .Hi everyone,
I was real excited to get on here this morning to hear any feed back from my post.
Only to see it's been read but no replies..So here I go maybe I didn't word things
or whatever.

As I mentios ned I started the soboxone on Tues. After I got honest with my doctor.
Been trying to stop Hydrocodone's off an on for the last two yrs.I was taking up 10-12
less or more depending daily. If I got 50.I would eat them like candy.But always have a
count on how many was left.MY life revoled around if I had enough Hydro's to function.Even
as 50 went to 20 within a week..I started having Crazy anxiety with only 20 left and what was I gonna do
if I didn't get more. Already had plans of backup.Hitting the emergency clinics to whatever it took.. Had some Tramadol
that was available ..Started hording that and taking that instead. I knew and WANTED for this insanity to
STOP. But was scared ,about everything. With no Hydro's I felt.insecure.like no one liked me,hated going in public,
wouldn't talk to my friends & laid in bed for days.Hoping the body pain.the heaviness and the depression would go away.Ater Tramadol for a month .DONE..One more trip of (migraine headache) to clinic .Was given 24 and were gone in 2 1/2 days.

As of this Tuesday I had to tell my doctor. Already being sober from Alcohol for 2 yrs and working my program
Could no longer hold in it.My fear was having to return to inpatient,not an option a too many things involved and
my 10 yr old. Thinks mommy has be doing great and is better now!! 2 yrs later.

First 4 mg doc gave me in office surprised, was talking about what to do .Then he handed me half a pill
and put in under my tongue and "DON'T TALK".He said in a few 10-20 min. I would be feeling better.wrote
a script for the strips 8.2 mg. take 1/2 strip AT NIGHT...It all happened so fast .
Now it being Friday.4th day. I have been feeling great.Just like I did on the hydro's with out the high high feeling.
Didn't ache,Lifted my spirits right away,have the energy,motivation,feel a since of relief in the seeking behavior is
over,able to relax and enjoy the moment.. (However with some mixed fears of OK.Now I can take this every day
and feel normal,Scarey to being thinking already this is my "NEW FIX".& wow way cheaper,prescribed look and act more
normal than before..

Said enough. Sorry for the long post!!
NEW TO ALL THIS:)... Want honest .realistic feedback please.. Thanks

As of now! I am free from the secrets that have made me sick.I feel great about my decision and taking it minute by minute..
And Day to day!.. Thanks for the 12 step program


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks Kelly
PostPosted: Fri Jul 13, 2012 11:52 am 
Offline
New Poster
New Poster

Joined: Fri Jul 13, 2012 12:59 am
Posts: 3
:) .Just saw your post and Thank you.Still trying to figure out how to get around site.

Yes:.You answered my question!!! Like the answer too.
The high was not all that I wanted in the hydro's. Mainly it was
To feel "NORMAL".Not achey. More outgoing,Energy..This is huge for me and glad to know it continues
The feeling like your ok and opinions and thoughts from other people .Didn't care!!
Motivation.organized... I have ADHD. Been on Adderall for the last year (watched carefully due to being an addict}
20mg 2x's a day. Never have I once even thought of overusing the Add.. If anything take less.
I do think I might be getting a extra good feeling being on both.As I did when I'd take a hydro and
Adderall 2 gether before ?? I don't know.

It is totally elimanating all depression. Which has been an issue for me since my teens
Doctor mentioned it has helped alot of people with that sole problem..

Excited to have found this site.Now even more support and gotta have that along with
the Meds. or it won't work[at least for me}.

Thanks again .Yes I do look forward to being a Mother again,and enjoying my son and things in life to do!!

Cause for the last 2 -3 years it's been off and on .. More OFF .I just want to live life enjoy my child ,people,the beach.trees.
etc.... without chasing a pill to get that feeling!!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 14, 2012 4:25 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
It's normal to get a buzz the first time you go on Sub. But it's not long before the body gets tolerant to it. It'd be REALLY hard for you to do this I know, but I'd suggest maybe dropping your dose a lil bit so that you don't experience this feeling. Because it's going to fade away anyway. But if you drop your dose, you won't end up dependent on a dose higher than you required in the first place.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Armymike and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group